# SDR ASAA2014090909091

- Difficulty date: September 9, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,993 hours, 8,082 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILUMINATED AFTER RECALL.  EXTINGUISHES WITH RESET.  ACFT GROUNDED.  OPEN
